Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charlottef23

Birth control Pill and side effects, will they reoccur??

Recommended Posts

I recently was advised I had phlebitis I got pains in my legs and swollen veins and prominent veins and I noticed this when on the pill & evra patch.

I also got cystic acne and it is really affecting my confidence, if I try a proestrogen only pill will it make my phlebitis worse?

And will it increase the amount of testosterone in my body causing more sebum then increasing the cysts on my head??

Share this post


Link to post
Share on other sites

Hi,

Last year i went on Microygynon E (Estrogen only) and i started getting pains in my legs, i came off it for a couple of months and pains stopped. I then went on the Patch within 4 days the pains came back. I was advised i had phlebitis.

Since then i have not been on the pill but got cystic acne. LARGE, PAINFUL, SIGHTLY, horrid lumps on my head.

That have no head and take ages to go down and scar.

It is really getting me down, however i have noticed it gets worse when my menstrual cycle kicks in.

I have a dermatologist booked for the 10th May 2010 but i dont know what to do in the meantime i feel so ugly?

I have also been referred to have an ultra sound done to see if i have PCOS (polycystic ovaries) as that can be related to cystic acne as my hair has been getting thin and falling out.

As i know the two are related from wher your body produced too much testosterone and sebum then causing the lumps to appear on my forehead.

Is anyone else in the same boat or know about treatments and if i can ever be cleared of this??

I cant go back on the pill because of the pain it would cause my legs and i know the pill maintained my hormones, i am scared i am going to have this forever.

As i know you cant take something like accutance without being on 2 forms of birth control pills??

Anyone help me??

Share this post


Link to post
Share on other sites

I recently went on Microgynon E (pure estrogen) pill and started losing feel in my legs and having swollen veins in my feet.

It would hurt to walk and the pain would not go away, I came off the pill for 2 months and the pain didn’t stop but was bearable and was a lot easier.

I then went on the evra patch and within 4 days the pains came back, I came off the patch. A doctor advised it was because of the pill and that I had phlebitis. (Although not confirmed)

When I came off the patch I started getting lumps under my skin on my forehead and they would not pop and go down, I was advised that I had cystic acne.

Now I am going to have tests for Polycystic ovaries and I have a dermatologist booked on the 10th May.

My questions are:

- I know that the two birth control methods I were taking were high in estrogen, if I went on the proestrogen only pill would my cystic acne clear up?

- I know that the two birth control methods I were taking were high in estrogen, if I went on the proestrogen only pill would it start off my phlebitis?

- I know that the two birth control methods I were taking were high in estrogen, if I went on the proestrogen only pill will my body show more blue prominent veins?

- Does anyone know anymore information about phlebitis and its relation to the contraceptive pill?

- Can I take a proestrogen only pill when I have cystic acne?

- How else can you treat cystic acne when you have an option of taking acutance but you also have to take 2 forms of birth control pills when I might not be able to?

- How is pcos treated??

Apologies for all the questions but I am getting really down about this and I want advise.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×